MAUDE Adverse Event Report: ACUMED, LLC 2.7MM X 12MM NON-LOCKING HEXALOBE SCREW; SCREW, FIXATION, BONE

ACUMED, LLC 2.7MM X 12MM NON-LOCKING HEXALOBE SCREW; SCREW, FIXATION, BONE
Model Number 30-0345-S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw head sheared off when implanting in the plate with a t8 screwdriver.The screw was left in situ and the head was disposed of.
 
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.The screw was left in situ and the head was disposed of.

Brand Name
2.7MM X 12MM NON-LOCKING HEXALOBE SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
kimberly banning
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key23287511
Report Number3025141-2025-00565
Device Sequence Number5559506
Product Code HWC
UDI-Device Identifier10806378018312
UDI-Public10806378018312
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K122538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-0345-S
Device Catalogue Number30-0345-S
Device Lot Number604818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown